# SDR FDEA201503201024

- Difficulty date: March 20, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 24,648 hours, 13,353 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Repair
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGEING INSPECTION, EXISTING REPAIR ON RT INBD FLAP LE SKIN RIB 12A - 17 REQUIRES   EVALUATION FOR CONFORMITY.  THE REPAIR WAS EVALUATED & FOUND IN CONFORMITY WITH SRM 57-50-00 FIG 208.  HOWEVER, DENTS & NICKS WERE FOUND ON EXISTING REPAIR INSERT.  REPORTED TO ENGINEER.  REMOVED THE DAMAGED REPAIR INSERT & REPAIRED AGAIN IAW SRM 57-50-00 FIG 208 & COMPLETED.  EO 6-5100-7-5000 D EOCN D1 PART 1 WAS COMPLETED.  THE REPAIR WAS CATEGORY B & WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 126.  THE FIRST INSPECTION THRESHOLD WAS 51000 FLIGHT CYCLES AFTER REPAIR.  THE REPETITIVE INSPECTION INTERVAL & METHOD WERE TBD.
